MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Inadequate Pain Relief (2388); Skin Inflammation/ Irritation (4545)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending follow up information on cause of fracture and device disposition.A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, verification of sterilization, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter revision kit function.Device not returned as of yet.Per the instructions for use of the device, catheter fracture is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Agent contacted technical solutions to report a catheter revision due to catheter fracturing.The patient reported a lack of pain relief.
 
Additional Manufacturer Narrative
Device was not returned for additional evaluation and investigation as it remains implanted.Per the instructions for use of the device, seroma and skin irritation are known possible risks of use of the device.If additional information becomes available, a supplemental mdr will be sent.This report was updated to reflect the pump on account of the updated information.Internal complaint number: (b)(4).
 
Event or Problem Description
Additional communication with the agent covering the case stated that the actual issue was not a catheter fracture.Agent confirmed that the revision occurred because the patient developed a seroma and skin irritation.The patient's catheter and pump were relocated from the front to the back.Physician cut out a small segment of the catheter when the catheter was relocated and that portion was discarded.A drainage was performed near the patient's pump.It was reported that the pump site was a bit swollen but no additional drainage was performed.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12202802
Report Number3010079947-2021-00209
Device Sequence Number1480649
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)190203(10)22938
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2017
Device Model Number13827
Device Catalogue Number13827
Device Lot Number23057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;